Lattice socles and radicals described by a Galois connnection
Acta Universitatis Carolinae. Mathematica et Physica, Tome 12 (1971) no. 1, pp. 55-63
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1971_12_1_a6,
author = {Beran, L.},
title = {Lattice socles and radicals described by a {Galois} connnection},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {55--63},
year = {1971},
volume = {12},
number = {1},
mrnumber = {0379306},
zbl = {0254.06005},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1971_12_1_a6/}
}
Beran, L. Lattice socles and radicals described by a Galois connnection. Acta Universitatis Carolinae. Mathematica et Physica, Tome 12 (1971) no. 1, pp. 55-63. http://geodesic.mathdoc.fr/item/AUCMP_1971_12_1_a6/